Dear Ask The Doctor: I took the plan B one step pill monday after a night of unprotected sex... and I've been having bloating,fatigue and pains... but I made a stupid decision and had unprotected sex again last night and the night before but I cannot get the plan B one step pill until tomorrow, is it safe to take it tomorrow? Or should I really consider taking it today? Or would it really screw up my body if I took it again this soon? I have birth control I just haven't started it yet because I haven't had my period in 3 months but my period is always late like that and I know I'm not pregnant since I just started having sex last week. Please get back to me asap.
Dear Patient: If you were taking your contraceptive pills regularly, there would not be a reason to take Plan B. The contraceptive pills should be enough to prevent a possible pregnancy.
Taking Plan B could alter your cycle and probably develop spotting or inter menstrual bleeding.